Stationary configuration of some optimal shaping
by Giuseppe Buttazzo; Al-hassem Nayam
International Journal of Dynamical Systems and Differential Equations (IJDSDE), Vol. 4, No. 3, 2012

Abstract: We consider the problem of optimal location of a Dirichlet region in a d-dimensional domain Ω subjected to a given right-hand side f in order to minimise some given functional of the configuration. While in the literature the Dirichlet region is usually taken d − 1 dimensional, in this shape optimisation problems, we consider two classes of control variables, namely the class of one-dimensional closed connected sets of finite one-dimensional Hausdorff measure and the class of sets of points of finite cardinality, and we give a necessary condition of optimality.

Online publication date: Thu, 18-Oct-2012

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Dynamical Systems and Differential Equations (IJDSDE):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email